# SDR DXTA2025050203311

- Difficulty date: May 1, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 7,789 hours, 5,263 cycles
- Engine: Pwc PW306D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AMBER ENG CONTRL FAULT R IN CLIMB OUT. RAN QRH CHECKLIST. MESSAGE REMAINED FOR ENTIRETY OF FLIGHT.   ARRIVED ON SITE AND GAINED ACCESS TO AIRCRAFT, PERFORMED ARES DOWNLOAD AND SENT TO TEXTRON FOR REVIEW. FOUND CAS MESSAGE TO BE RELATED TO THRUST REVERSER SYSTEM ON RH ENGINE. PERFORMED GVI OF ENGINE AND TR CONNECTORS PER PWC FIM WITH NO DEFECTS NOTED. PERFORMED ENGINE GROUND IDLE RUN AND OPERATIONAL CHECK OF TR WITH NO DEFECTS NOTED. CONTACTED MCC AND ADVISED OF OUR FINDINGS, PER THEIR REQUEST WE WILL PERFORM RING OUTS OF TR SWITCHES. NO FURTHER ACTION ON THIS ITEM. ALL MAINTENANCE PERFORMED IAW AMM 78-00-00 AND LMM 72-00-01. COMPLIED WITH TC-C68-78-1001 WITH NO DISCREPANCIES NOTED. MCC REQUESTS TO MEL TR SYSTEM AT THIS TIME. COMPLIED WITH TR LOCKOUT OF LT AND RT ENGINE IAW AMM 78-30-00. MEL 78-30-01 CAT C.
